# SDR ASAA0691040

- Difficulty date: October 3, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 10,935 hours, 4,041 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 144A65069
- Condition: Gouged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT DOOR SKIN GOUGED AT BS 578 REPAIRED IAW SRM 52 00 01 AND 52 20 04.
